Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 254, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 3:16 PM CDT for Dent County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 3:16 PM CDT (20:16 UTC)
- Expired
- Sep 6, 2012, 4:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Dent County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:23 PM CDT | TSTM WND DMG | 2 Wsw Salem, MO | HALF OF A METAL ROOF WAS BLOWN OFF OF A BUILDING NEAR HIGHWAY 32 AND HIGHWAY 72 AND TWO SIGNS WERE BLOWN DOWN NEAR HIGHWAY 72 AND HIGHWAY H. THE SALEM MISSOURI EM ESTIMATED A 30 TO 40 MPH GUSTS IN SALEM WITH THIS STORM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762
WUUS53 KSGF 062016
SVRSGF
MOC065-062100-
/O.NEW.KSGF.SV.W.0254.120906T2016Z-120906T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 PM CDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 400 PM CDT
* AT 312 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
SALEM...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
BOSS...DARIEN...HOWES MILL...HOWES...JADWIN...LENOX...MONTAUK...
SALEM AND STONE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3759 9116 3760 9131 3742 9163 3743 9176
3760 9175 3760 9180 3769 9181 3771 9180
3771 9115 3770 9114
TIME...MOT...LOC 2016Z 276DEG 37KT 3761 9172
HAIL...0.88IN
WIND...60 MPH
$$
COLUCCI1 follow-up statement
677
WWUS53 KSGF 062037
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT THU SEP 6 2012
MOC065-062100-
/O.CON.KSGF.SV.W.0254.000000T0000Z-120906T2100Z/
DENT MO-
337 PM CDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN DENT
COUNTY UNTIL 400 PM CDT...
AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF
SALEM...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BOSS...HOWES MILL...JADWIN...SALEM AND STONE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3759 9116 3760 9131 3742 9163 3745 9161
3761 9158 3771 9150 3771 9115 3770 9114
TIME...MOT...LOC 2036Z 276DEG 37KT 3759 9146
HAIL...0.88IN
WIND...60 MPH
$$
COLUCCIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 12:09 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Sep 6, 12:09 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1209 PM CDT THU SEP 6 2012 .UPDATE... /ISSUED 1045 AM CDT THU SEP 6 2012/ A CLUSTER OF THUNDERSTORMS CONTINUES TO TRACK FROM SOUTHEASTERN KANSAS INTO FAR WEST CENTRAL MISSOURI LATE THIS MORNING AND HAS SHOWN A GRADUAL INCREASE IN INTENSITY. THIS CONVECTION WAS SUPPORTED BY A SUBTLE MID LEVEL SHORTWAVE AS DEPICTED BY WATER VAPOR IMAGERY ACROSS SOUTH CENTRAL KANSAS AND NORTH CENTRAL OKLAHOMA. IN ADDITION...THIS ACTIVITY WAS RIDING EAST ALONG A WEAK BOUNDARY THAT STRETCHED FROM SOUTHEASTERN KANSAS INTO THE NORTHERN OZARKS FROM NEAR NEVADA TO ROLLA. AN AXIS OF HIGH 700 MB MOISTURE AND PRECIPITABLE WATER VALUES NEAR 1.8WERE ALSO SUPERIMPOSED ALONG THIS BOUNDARY. WITH THAT SAID...THE EXPECTATION IS FOR THIS CLUSTER OF STORMS TO REMAIN IN TACT AND TRACK EASTWARD ACROSS CENTRAL MISSOURI OR NORTHERN OZARKS INTO THE AFTERNOON HOURS. NEAR TERM MODELS SUGGEST A SIMILAR SCENARIO. THE HIGHEST CHANCE FOR STORMS WILL EXTEND FROM THE NEVADA AREA EAST TO THE LAKE OF THE OZARKS AND TRUMAN LAKE REGIONS THEN TO ROLLA. ADDITIONAL STORMS COULD DEVELOP ALONG RESULTING OUTFLOW BOUNDARIES. STRONG TO SEVERE STORMS WILL BE POSSIBLE GIVEN MODERATE INSTABILITY ON THE ORDER OF 2000-3000 J/KG BY THIS AFTERNOON. THETA-E DIFFERENTIALS ON THE ORDER OF 25 TO 30 SUGGEST THE POTENTIAL FOR STRONG IF NOT DAMAGING DOWN BURST WINDS. HAIL WILL BE POSSIBLE IN THE STRONGER UPDRAFTS BUT HAIL SIZE SHOULD BE INHIBITED BY HIGH FREEZING LEVELS. THE CHANCE OF THUNDERSTORMS WILL BE INCREASED ACROSS CENTRAL MISSOURI AND PORTIONS OF SOUTHERN MISSOURI HEADING INTO THIS AFTERNOON. FOSTER && .DISCUSSION... MAIN FOCUS WILL BE WITH CONVECTIVE PRECIPITATION CHANCES AND SEVERE STORM POSSIBILITIES BOTH TODAY AND AGAIN ON FRIDAY. CURRENTLY...WEAK FRONTAL BOUNDARY STRETCHES FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. SOME SCATTERED CONVECTION HAS DEVELOPED OVER SOUTH CENTRAL KANSAS IN THE VICINITY OF THIS FRONT AND SOME UPPER LEVEL ENERGY. FRONT IS EXPECTED TO SLOWLY DRIFT SOUTH AND DIMINISH OVER THE OZARKS THIS AFTERNOON WITH SOME UPPER LEVEL ENERGY MOVING INTO THE AREA FROM THE WEST. AFTERNOON ML CAPES OF 1500-2500 J/KG WITH WEAK TO NO INHIBITION SHOULD YIELD A FEW STORMS DURING THE AFTERNOON ACROSS THE AREA. HAVE THE BEST OPPORTUNITY OVER SOUTHERN MISSOURI INTO SOUTHEAST KANSAS DURING THE AFTERNOON. SOME OF THE ACTIVITY CURRENTLY OVER NEAR ICT MAY MAKE IT INTO SOUTHEAST KANSAS AND FAR WESTERN MISSOURI DURING THE MORNING. BY TONIGHT...A STRONG UPPER LEVEL WAVE WILL BEGIN TO DROP SOUTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGIONS AND WILL SEND A STRONG SURFACE FRONT SOUTHEAST INTO CENTRAL KANSAS AND NORTHERN MISSOURI BY 12Z FRI. CONVECTION IS EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MAY PUSH INTO THE NORTHWESTERN PORTION OF THE CWA BY FRIDAY MORNING. THE BETTER CHANCE OF THUNDERSTORMS WILL BE FRIDAY INTO FRIDAY EVENING AS THE STRONG FRONT/UPPER LEVEL TROUGH SWING THROUGH. SEVERITY WILL LIKELY DEPEND UPON HOW MUCH SURFACE HEATING CAN OCCUR AHEAD OF THE FRONT FRIDAY. EARLIER PRECIPITATION AND CLOUD COVER COULD LIMIT AFTERNOON INSTABILITY ALTHOUGH MODELS STILL SUGGESTING AROUND 1500-2000 J/KG OF CAPE WITH SUFFICIENT 0-6KM WIND SHEAR FOR A SEVERE RISK. MAIN RISK WILL LIKELY BE WITH DAMAGING STRAIGHT LINE WINDS AS A LINE OF STORMS IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT. LARGE HAIL WOULD ALSO BE POSSIBLE IF A DECENT AMOUNT OF CAPE CAN BE REALIZED. THIS SHOULD BE A FAIRLY PROGRESSIVE SYSTEM AND SHOULD CLEAR THE PRECIPITATION OUT OF THE AREA BY 12Z SAT. A MUCH COOLER AND DRIER AIR MASS WILL MOVE IN BEHIND THE CONVECTION AND FRONT AND LINGER THROUGH THE WEEKEND. BY TUESDAY OF NEXT WEEK...UPPER TROUGH WILL SHIFT EAST AND BE REPLACED WITH AN UPPER LEVEL RIDGE OVER THE CENTRAL U.S. AND A RETURN TO WARMER TEMPERATURES OVER THE REGION. LINDENBERG && .AVIATION... /ISSUED 1200 PM CDT THU SEP 6 2012/ VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS TODAY. HOWEVER PILOTS WILL HAVE TO CLOSELY MONITOR THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON. WHILE THE BULK OF THE STORMS ARE EXPECTED REMAIN NORTH OF THE TERMINALS...ISOLATED STORMS MAY DEVELOP IN THE TERMINAL VICINITIES. IN ADDITION...OUTFLOW BOUNDARIES FROM THE STORMS MAY RESULT IN TEMPORAL CHANGES IN WIND SPEED AND DIRECTION. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATER TONIGHT INTO FRIDAY AHEAD OF AN APPROACHING FRONT. THIS ACTIVITY WILL BRING THE POTENTIAL FOR MVFR CONDITIONS. WINDS WILL SHIFT TO THE NORTHWEST LATER IN THE DAY FRIDAY AS THE COLD FRONT MOVES ACROSS THE REGION. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 6, 1:18 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 118 PM CDT THU SEP 6 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 118 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... A CLUSTER OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL TRACK EAST ACROSS PORTIONS SOUTHERN MISSOURI THIS AFTERNOON. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. THE GREATEST RISK FOR THUNDERSTORMS AND ASSOCIATED SEVERE WEATHER THIS AFTERNOON WILL OCCUR EAST OF HIGHWAY 13 INTO SOUTH CENTRAL MISSOURI...AND WILL INCLUDE THE LAKE OF THE OZARKS REGION. SOME STORMS MAY BECOME SEVERE WITH AN ELEVATED RISK FOR DAMAGING WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S TO AROUND 102 OUTSIDE OF THE SHOWERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON THE AMOUNT OF INSTABILITY THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS THE MISSOURI OZARKS GENERALLY EAST OF HIGHWAY 13. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 6, 2:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG RICHLAND 37.86N 92.40W
09/06/2012 PULASKI MO AMATEUR RADIO
SEVERAL POWERLINES DOWN IN TOWN.
&&
HATCHLocal storm report, Sep 6, 2:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND GST DIXON 37.99N 92.09W
09/06/2012 M46 MPH PULASKI MO PUBLIC
&&
WISELocal storm report, Sep 6, 2:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG NIANGUA 37.39N 92.83W
09/06/2012 WEBSTER MO AMATEUR RADIO
MINOR ROOF DAMAGE TO A MOBILE HOME.
&&
HATCHLocal storm report, Sep 6, 2:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 3 SSW CROCKER 37.91N 92.28W
09/06/2012 PULASKI MO LAW ENFORCEMENT
A LARGE TREE WAS REPORTED DOWN BLOCKING A PORTION OF
HIGHWAY 133.
&&
HATCHLocal storm report, Sep 6, 3:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 3 S DIXON 37.95N 92.09W
09/06/2012 PULASKI MO LAW ENFORCEMENT
TREE REPORTED DOWN ON HIGHWAY 28.
&&
HATCHLocal storm report, Sep 6, 3:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST VICHY 38.11N 91.76W
09/06/2012 M53 MPH MARIES MO ASOS
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:43 AM CDT | Special Weather Statement | SGF | Vernon | 47 min |
| Sep 6, 11:21 AM CDT | Special Weather Statement | SGF | Barton, Cedar, St. Clair, Vernon | 39 min |
| Sep 6, 11:45 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 45 min |
| Sep 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 61 min |
| Sep 6, 12:40 PM CDT | Special Weather Statement | SGF | Greene | 35 min |
| Sep 6, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 39 min |
| Sep 6, 1:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 40 min |
| Sep 6, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 23 min |
| Sep 6, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 51 min |
| Sep 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| Sep 6, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 48 min |
| Sep 6, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Morgan, Phelps | 67 min |
| Sep 6, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 51 min |
| Sep 6, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| Sep 6, 2:49 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Texas | 41 min |
| Sep 6, 3:11 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 13 min |
| Sep 6, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 15 min |
| Sep 6, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 37 min |
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 33 min |
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 48 min |
| Sep 6, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 40 min |
| Sep 6, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 44 min |
| Sep 6, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 34 min |
| Sep 6, 5:04 PM CDT | Special Weather Statement | SGF | McDonald | 26 min |
| Sep 6, 6:00 PM CDT | Special Weather Statement | SGF | Barry | 30 min |
| Sep 6, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 24 min |
| Sep 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 16 min |
| Sep 6, 6:30 PM CDT | Special Weather Statement | SGF | Howell | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.